# SDR AALA20001760

- Difficulty date: October 25, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin / Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - FLT 1723 - EN ROUTE MCI-DFW, DETECTED STRONG ELECTRICAL BURNING SMELL AT ROW 27.  ACCOMPLISHED FIRE/SMOKE PROCEDURE.  RETURNED MCI AND LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL CHECKS OF AFT GALLEY AND FIXTURES.  INSPECTED ALL CEILING LIGHTING AND BALLAST.  RAN BOTH PACKS, ENGINES, AND AIRFOIL HEAT. NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION  (M)
